MAUDE Adverse Event Report: ARTHREX, INC. OUTRIGGER TARGETING GUIDE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. OUTRIGGER TARGETING GUIDE; ORTHOPEDIC MANUAL SURG INSTR
Model Number OUTRIGGER TARGETING GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/06/2025, a facility representative reported via (b)(4) that an ar-8973-01 outrigger targeting guide broke while trying to screw on the fibulock nail, where the pegs were stripped off.They tried to screw the nail on, but the screw holes no longer matched up with the jig.There were no fragments produced.The procedure was modified to plating as a result of the break.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of an ar-8973-01, batch 711835, that displays that the targeting guide is broken.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.

Brand Name
OUTRIGGER TARGETING GUIDE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23300245
Report Number1220246-2025-04609
Device Sequence Number17359486
Product Code LXH
UDI-Device Identifier00888867301832
UDI-Public(01)00888867301832(11)180910(10)711835
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOUTRIGGER TARGETING GUIDE
Device Catalogue NumberAR-8973-01
Device Lot Number711835
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown